On component groups of Jacobians of quaternionic modular curves

Research output: Contribution to journalArticle

Abstract

We use a combinatorial result relating the discriminant of the cycle pairing on a weighted finite graph to the eigenvalues of its Laplacian to deduce a formula for the orders of component groups of Jacobians of modular curves arising from quaternion algebras over Fq(T) or Q. Our formula over Q recovers a result of Jordan and Livné.

Original languageEnglish (US)
Pages (from-to)315-328
Number of pages14
JournalArchiv der Mathematik
Volume107
Issue number4
DOIs
StatePublished - Oct 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On component groups of Jacobians of quaternionic modular curves'. Together they form a unique fingerprint.

  • Cite this